# SDR CALA2025090508501

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A576213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FLOOR SUPPORT RBL 51, BETWEEN BS 947.5 AND 967. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51- 40-02-0G-0 AND DWG 147A5760 REV.B.
